# SDR AALA20101216MIA01

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 93,771 hours, 17,586 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA - CREW REPORTED DURING APPROACH FLAT SLAT ASSYMETRY.  EMERGENCY DECLARED LANDED MIA WITHOUT INCIDENT.  ACCOMPLISHED BITE OF FLAP SLAT ELECTRONICS UNIT AND FOUND FAULT CODE M548 AND M603.  RESET SYSTEM AND OPERATED FLAPS SEVERAL TIMES AND NO FAULTS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
